Licenciatura en Matemática, UATF.
Magíster en Ciencias Mención Matemática, U. Talca.
Ph.D. in Mathematic, Universidad de Concepción.
 
Of: 101 
Fono: +56 452 32 5341
 

Áreas de Interés: Fields of moduli and fields of definition; Riemann and Klein surfaces; Projective algebraic varieties, Abelian varieties; Dynamical systems (Rational dynamics).

 Proyectos Adjudicados.

 
2013 (Noviembre 2013 - Octubre 2016) Fields of moduli and fields of definition of projective algebraic varieties, Proyecto Fondecyt Postdoctorado 2014, Investigador responsable.
 
2017 (Enero 2017 - Diciembre 2018) Fields of moduli vs fields of definition of projective algebraic varieties and rational maps, Beca Postdoctorado Universidad de La Frontera, Investigador responsable.
 
2017 (Noviembre 2017 - Octubre 2020) Fields of moduli vs fields of definition of Riemann surfaces and rational maps, Proyecto Fondecyt Iniciación en Investigación, Investigador responsable.
 
Publicaciones 
 
- A tower of Riemann surfaces which cannot be defined over their field of moduli, con R. A. Hidalgo, M. Carvacho y M. Artebani, Glasgow Mathematical Journal 59 (2017), no. 2, 379–393. https://doi.org/10.1017/S0017089516000227
 
- Quasiplatonic curves with symmetry group Z2 o Zm are definable over Q, con R. A. Hidalgo, L. Jimenez y S. Reyes-Carocca, Bulletin of the London Mathematical Society 49 (2017), 165–183. https://doi.org/10.1112/blms.12014 p
 
- Regular dessins d’enfants with field of moduli Q( p 2), con R. A. Hidalgo, Ars Mathematica Contemporanea 13 (2017), no. 2, 323–330. https://doi.org/10.26493/1855-3974.1202.9c1
 
- Automorphism group of pseudo-real Riemann surfaces, con M. Artebani y C. Reyes, Journal of Pure and Applied Algebra 221 (2017), no. 9, 2383–2407. https://doi.org/10.1016/j.jpaa.2016.12.039
 
- Rational points in the moduli space of genus two, con L. Beshaj, R. A. Hidalgo, S. Kruk, A. Malmendier y T. Shaska. Higher genus curves in mathematical physics and arithmetic geometry, 83–115, Contemporary Mathematics 703, Amer. Math. Soc., Providence, RI, (2018).   http://www.ams.org/books/conm/703/
 
- A note on the connectedness of the branch locus of rational maps, con R. A. Hidalgo, Glasgow Mathematical Journal 60 (2018), no. 1, 199–207.   https://doi.org/10.1017/S0017089516000665
 
- Riemann surfaces defined over the reals, con E. Badr y R. A. Hidalgo, Archiv der Mathematik 110 (2018), 351–362. https://doi.org/10.1007/s00013-017-1146-9
 
- Regular dessins d’enfants with dicyclic group of automorphisms, con R. A. Hidalgo, Journal of Pure and Applied Algebra 224 (2020), no. 5, 106242.   https://doi.org/10.1016/j.jpaa.2019.106242